Sugli zeri delle soluzioni di una classe di equazioni differenziali lineari del secondo ordine
Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981), p. 247-270
@article{RSMUP_1981__64__247_0,
     author = {Bresquar, Anna Maria},
     title = {Sugli zeri delle soluzioni di una classe di equazioni differenziali lineari del secondo ordine},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {64},
     year = {1981},
     pages = {247-270},
     zbl = {0545.34006},
     mrnumber = {636642},
     language = {it},
     url = {http://www.numdam.org/item/RSMUP_1981__64__247_0}
}
Bresquar, Anna Maria. Sugli zeri delle soluzioni di una classe di equazioni differenziali lineari del secondo ordine. Rendiconti del Seminario Matematico della Università di Padova, Volume 64 (1981) pp. 247-270. http://www.numdam.org/item/RSMUP_1981__64__247_0/

[1] J.H. Barret, da Lectures on ordinary differential equations, Edited by R. McKelvey, Academic Press (1970). | MR 259206 | Zbl 0213.10102

[2] G. Butler - J.W. Macki, Oscillation and comparison theorems for second order linear differential equations with integrable coefficients, Can. J. Math., 26 (2) (1974), pp. 294-301. | MR 344590 | Zbl 0279.34023

[3] W.A. Coppel, Disconjugacy, Lecture Notes in Math., Vol. 220, Springer (1971). | MR 460785 | Zbl 0224.34003

[4] C. De La Vallée Poussin, Sur l'équation différentielle linéaire du second ordre. Détermination d'un intégrale par deux valeurs assignées. Extension aux équations d'ordre n, J. Math. Pures Appl., 8 (1929), pp. 125-144. | JFM 55.0850.02

[5] Ph. Hartman, Ordinary differential equations, J. Wiley and Sons, New York (1964). | MR 171038 | Zbl 0125.32102

[6] K. Kreith, Oscillation theory, Lecture Notes in Math., Vol. 324, Springer (1973). | Zbl 0258.35001

[7] W. Leighton, On approximating conjugate, focal, σ-points for linear differential equations of second order, Ann. Mat. Pura Appl., 107 (4) (1975), pp. 373-381. | Zbl 0342.65035

[8] W. Leighton, Some comparison theorems for conjugate and σ-points, Can. J. Math., 28 (6) (1976), pp. 1172-1179. | Zbl 0339.34035

[9] A. Ju. LEVIN, On the stability of solutions of equations of second order, Soviet Math. Dokl., 2 (1961), pp. 1642-1646. | Zbl 0109.31002

[10] A. Ju. LEVIN, Linear differential equations of second order, Soviet Math. Dokl., 4 (1963), pp. 1814-1817. | Zbl 0128.30901

[11] A. Ju. Levin, Behavior of the solutions of the equation x+p(t)x+q(t)x=0 in the nonoscillatory case, Math. USSR Sbornik, 4 (1968), n. 1, pp. 33-55. | MR 223662 | Zbl 0174.13403

[12] R.T. Lewis, The existence of conjugate points for selfadjoint differential equations of even order, Proc. Amer. Math. Soc., 56 (1976), pp. 162-166. | MR 399576 | Zbl 0294.34004

[13] F. Neuman, Relation between the distribution of the zeros of the solutions of a second order linear differential equation and the boundedness of these solutions, Acta Math. Acad. Sci. Hung., 19 (1968), pp. 1-6. | MR 228750 | Zbl 0162.12304

[14] W.T. Patula, On the distance between zeroes, Proc. Amer. Math. Soc., 52 (1975), pp. 247-251. | MR 379986 | Zbl 0305.34050

[15] W.T. Reid, Ordinary differential equations, J. WILEY and Sons, New York (1971). | MR 273082 | Zbl 0212.10901

[16] U. Richard, Teoremi di confronto e di oscillazione per equazioni differenziali lineari del secondo ordine, in corso di stampa, Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur.

[17] D. Willett, da Lectures on ordinary differential equations, Edited by R. McKelvey, Academic Press (1970). | MR 259206 | Zbl 0213.10102

[18] D. Willett, Oscillation on finite or infinite intervats of second order linear differential equations, Can. Math. Bull., 14 (4) (1971), pp. 539-550. | MR 311994 | Zbl 0241.34039